# SDR AALA970764

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Track
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT ROLLER TRACK OUTBOARD FLANGE HAS DEEP CORROSION FORWARD CARGO AFT LOWER DOOR JAM AREA STA 999 AND LONGERON 43R.  INSTALLED NEW SECTION OF ROLLER TRACK PER SRM 53-20-00, FIG 7.  TST:  91,786.20 HOURS.  CYCLES:  18,348.  (X)
